Homogeneous systems of higher-order ordinary differential equations
Communications in Mathematics (2010)
- Volume: 18, Issue: 1, page 37-50
- ISSN: 1804-1388
Access Full Article
topAbstract
topHow to cite
topReferences
top- Anderson, I., Thompson, G., The inverse problem of the calculus of variations for ordinary differential equations, Mem. Amer. Math. Soc. 98 1992 No. 473 (1992) Zbl0760.49021MR1115829
- de Andrés, L.C., de León, M., Rodrigues, P.R., Canonical connections associated with regular Lagrangians of higher order, Geom. Dedicata 39 1991 17–28 (1991) MR1116206
- Antonelli, P., Bucataru, I., KCC theory of a system of second order differential equations, Handbook of Finsler Geometry Vol. 1 , Antonelli (ed.)Kluwer 2003 83–174 (2003) Zbl1105.53017MR2066445
- Bucataru, I., Constantinescu, O., Dahl, M.F., A geometric setting for systems of ordinary differential equations, preprint: arXiv:1011.5799 [math.DG]
- Crampin, M., Connections of Berwald type, Publ. Math. Debrecen 57 2000 455–473 (2000) Zbl0980.53031MR1798727
- Crampin, M., Sarlet, W., Cantrijn, F., 10.1017/S0305004100064501, Math. Proc. Cam. Phil. Soc. 99 1986 565–587 (1986) Zbl0609.58049MR0830369DOI10.1017/S0305004100064501
- Crampin, M., Saunders, D.J., 10.1016/j.difgeo.2007.02.001, Diff. Geom. Appl. 25 2007 235–250 (2007) Zbl1158.53055MR2330452DOI10.1016/j.difgeo.2007.02.001
- Crampin, M., Saunders, D.J., On the geometry of higher-order ordinary differential equations and the Wuenschmann invariant, Groups, Geometry and Physics , Clemente-Gallardo and Martínez (eds.)Monografía 29, Real Academia de Ciencias de Zaragoza 2007 79–92 (2007) MR2288307
- Fritelli, S., Kozameh, C., Newman, E.T., 10.1007/s002200100548, Comm. Math. Phys. 223 2001 383–408 (2001) MR1864438DOI10.1007/s002200100548
- Godliński, M., Nurowski, P., 10.1016/j.geomphys.2005.01.011, J. Geom. Phys. 56 2006 344–357 (2006) MR2171889DOI10.1016/j.geomphys.2005.01.011
- Godliński, M., Nurowski, P., Geometry of third-order ODEs, preprint: arXiv:0902.4129v1 [math.DG]
- Saunders, D.J., 10.1016/S0926-2245(02)00065-7, Diff. Geom. Appl. 16 2002 149–166 (2002) Zbl1048.34019MR1893906DOI10.1016/S0926-2245(02)00065-7
- Shen, Z., Differential Geometry of Spray and Finsler Spaces, Kluwer 2001 (2001) Zbl1009.53004MR1967666